# SDR SWIA202266341

- Difficulty date: July 27, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N119SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000421
- Aircraft time: 21,475 hours, 11,871 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FRAME 52 L-ANGLE IS CRACKED THROUGH THE FASTENERS FWD OF THE L/H MLG WHEEL WELL.     (C-CHECK RO 8/18/2022)    REMOVED AND REPLACED L/H FRAME 52 L-ANGLE REF SRM 51-40-08
